RE: [S] Norm of a Gaussian r.v.

matthew.a.kurbat@ncmi.com
Thu, 12 Nov 1998 09:14:54 -0500


The following paper may be useful:
"Numerical computation of multivariate normal probabilities,"
by Alan Genz
Journal of Computational and Graphical Statistics
1992
Vol.1, No.2, pp.141-149.

I have not used it yet but it looks potentially useful.

Matt Kurbat
Bank of America
Quantitative Finance

email: matthew.kurbat@ncmi.com

> -----Original Message-----
> From: Juergen Dippon [SMTP:dippon@mathematik.uni-stuttgart.de]
> Sent: Thursday, November 12, 1998 5:31 AM
> To: s-news@wubios.wustl.edu
> Subject: [S] Norm of a Gaussian r.v.
>
> Dear S-Plus users:
>
> Has anyone written a (S-)function computing the distribution function of
> the Euclidean norm of a (centered) multivariate Gaussian random variable
> G:
>
> P( ||G|| <= x ) = ?
>
> Or, more generally, does anyone know of a paper describing how to compute
> this probability efficiently?
>
> Many thanks for any answer!
>
> Juergen Dippon
>
> e-mail: dippon@mathematik.uni-stuttgart.de
>
> -----------------------------------------------------------------------
> This message was distributed by s-news@wubios.wustl.edu. To unsubscribe
> send e-mail to s-news-request@wubios.wustl.edu with the BODY of the
> message: unsubscribe s-news
-----------------------------------------------------------------------
This message was distributed by s-news@wubios.wustl.edu. To unsubscribe
send e-mail to s-news-request@wubios.wustl.edu with the BODY of the
message: unsubscribe s-news